A 49-year-old member asked:
Is it possible that i am pregnant or is it just an effect of the depo-provera shot?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 33 years experience
Both possibilities: Most likely it is due to the depo. Its side effects may last up to a period of 6 months, but after 3 months all bets are off. When in dobt due a preg test.
5.2k viewsReviewed >2 years ago
Last updated Apr 19, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.